# SDR C2XA09IA107

- Difficulty date: April 23, 2009
- Submitted: April 27, 2009
- Operation: Air carrier
- Aircraft: N13936
- Make and model: Emb EMB-145EP
- Aircraft serial: 145025
- Aircraft time: 23,474 hours, 22,720 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: A9140413
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 2435, ON LANDING THE CREW REPORTED A LANDING GEAR LEVER DISAGREE WITH A NUMBER ONE HYDRAULIC QTY LOW AND NO NOSE STEERING.  THE AIRCRAFT WAS TOWED TO THE GATE WHERE MAINTENANCE REMOVED AND REPLACED THE PRESSURE LINE ON THE NUMBER ONE MOTOR DRIVEN PUMP, OPERATIONAL AND LEAK CHECKS WERE PERFORMED WITH NO DEFECT, AND THE LANDING GEAR RETRACT AND EXTENSION SYSTEM WAS OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
